# SDR P5CA9701272

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIGHT WING ROOT LEADING EDGE PANEL.  REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09.
